# SDR DWH2004F00000

- Difficulty date: January 2, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N4QL
- Make and model: Beech B200
- Aircraft serial: BB942
- Engine: Pwa PT6*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Mlg Indicator
- Part time: 7,891 hours, 8,932 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT MLG DOWN AND LOCKED INDICATOR WAS NOT ILLUMINATED AFTER LANDING GEAR EXTENSION AND DECLARED AN EMERGENCY.  THE AIRCRAFT WAS LANDED ANT VNY WITHOUT INCIDENT.  UPON INVESTIGATION, A TY-WRAP WAS MISSING FROM THE LT MLG DRAG ACTUATING ROLLER HAD CAUGHT THE WIRE BUNDLE AND BROKEN THE DOWN AND LOCKED CIRCUIT WIRE UPON GEAR RETRACTION.  THE WIRE WAS REPAIRED, THE WIRE BUNDLE WAS RESECURED, AND THE LANDING GEAR WAS OPERATIONALLY TESTED WITH NO FURTHER DISCREPANCIES NOTED.
